## International Symposium on Cancer Aging Biology and Bioinformatics

-Toward Omics-Driven Prevention and Medicine for Aging and Cancer Feb. 18(Tue.)

|         | reb. To(Tue.)                 |                      |                     |  |  |
|---------|-------------------------------|----------------------|---------------------|--|--|
| Time    | program                       | chairman             | Time                | Speaker  |  |
|         |                               |                      |                     |  |  |
|         | Opening Remarks Prof.Takakura |                      |                     |  |  |
| 14:00 — |                               |                      |                     | Institute of Stem Cell and Regeneration, Chinese   |  |
|         |                               |                      |                     | Academy of Sciences  |  |
| 14:10 — | Invited lecture 1             | Prof. Tohru Ishitani | 14:00-14:30 (30min) | Prof. Guang-Hui Liu  |  |
|         | Cancer · Aging Biology        |                      | Presentation(25min) |  |  |
| 14:20 — |                               |                      | Question (5min)     | Title: Programming and Reprogramming of Aging  |  |
|         |                               |                      |                     | or Aging   |  |
| 14:30 — | Break (5min)                  | Break (5min)         | Break (5min)        | Break (5min)   |  |
| 14.40   |                               |                      |                     | Department of Biochemistry and Molecular   |  |
| 14:40 — |                               | Associate Prof.      | 14:35-15:05 (30min) | Pharmacology, Grossman School of Medicine, New<br>York University  |  |
| 14:50 — | Invited lecture 2             | Kenji Kamimoto       | Presentation(25min) | Prof. Itai Yanai   |  |
| 14.50   | Bioinformatics                |                      | Question (5min)     | Title:Single-bacterium RNA-Seg reveals   |  |
| 15:00   |                               |                      |                     | principles of genome regulation and  |  |
| 13.00   |                               |                      |                     | antibiotic persisters  |  |
| 15:10   | Break (5min)                  | Break (5min)         | Break (5min)        | Break (5min)   |  |
|         |                               |                      |                     | Department of Molecular Biology, Division of Cellular and<br>Molecular Biology , RIMD, Osaka University  |  |
| 15:20 — | Biken lecture 1               | Prof. Eiji Hara      | 15:10-15:30 (20min) | Associate Prof.  |  |
|         | Cancer · Aging Biology        |                      | Presentation(15min) | Shimpei Kawamoto   |  |
| 15:30 — |                               |                      | Question (5min)     | Title: Age-related disruption of the crosstalk between host and gut microbiota through B cell senescence |  |
|         |                               |                      |                     | Department of Biological Informatics, Bioinfomatics Center,<br>RIMD, Osaka University                    |  |
| 15:40 — | Biken lecture 2               | Associate Prof.      | 15:30-15:50 (20min) | Associate Prof.  |  |
|         | Bioinformatics                | Shotaro Yamasaki     | Presentation(15min) | Kenji Kamimoto  Title: Decode, predict, and control biological systems and                               |  |
| 15:50 — |                               |                      | Question (5min)     | diseases through integrative modeling approaches.  |  |
|         | Proof (1Forin)                | Dunale (1Fania)      | Break (15min)       | Bussle (15 min)  |  |
| 16:00 — | Break (15min)                 | Break (15min)        | 15:50-16:05         | Break (15min)  |  |
|         |                               |                      | 15.50-16.05         | Department of Integrative Bioanalytics, Institute of   |  |
| 16:10 — |                               |                      |                     | Development, Aging and Cancer, Tohoku University   |  |
|         | Invited lecture 3             | Prof.                | 16:05-16:35 (30min) | Associate Prof.  |  |
| 16:20 — | Cancer · Aging Biology        | Masahito Ikawa       | Presentation(25min) | Shinpei Kawaoka  |  |
|         |                               |                      | Question (5min)     | Title: Multi-modal data analyses to understand cancer  |  |
| 16:30 — |                               |                      |                     | cachexia, enhancer-dependent gene regulation, and physiological responses to daily activities            |  |
| 16:40   | Break (5min)                  | Break (5min)         | Break (5min)        | Break (5min)   |  |
| 16:40 — |                               |                      |                     | Department of Computational Biology and Medical Sciences, Graduate School of Frontier Sciences,          |  |
| 16:50 — |                               |                      | 16:40-17:10 (30min) | The University of Tokyo  |  |
| 10.50   | Invited lecture 4             | Prof.                | Presentation(25min) | Prof. Kiyoshi Asai   |  |
| 17:00—  | Bioinformatics                | Yoichiro Nakatani    | Question (5min)     | Tido Dodo Nicola 1000  |  |
|         |                               |                      |                     | Title: Probabilities and Differentiation in RNA Sequence Design  |  |
| 17:10—  |                               |                      |                     |  |  |
|         | Closing Remarks Prof.Yamasaki |                      |                     |  |  |
|         |                               |                      |                     |  |  |
|         |                               |                      |                     |  |  |
|         |                               |                      |                     |  |  |